Differential and Integral Equations

Non-accessible singular homoclinic orbits for a semilinear parabolic equation

Marek Fila and Eiji Yanagida

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We show the existence of at least three different continuations beyond blow-up for a backward self-similar solution of a supercritical Fujita equation. One of these extended solutions cannot be approximated by classical entire solutions in a specific way given by the scaling invariance of the equation, while the minimal continuation is known to be accessible by a family of such entire solutions.

Article information

Differential Integral Equations, Volume 27, Number 5/6 (2014), 563-578.

First available in Project Euclid: 3 April 2014

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35B44: Blow-up 35K55: Nonlinear parabolic equations 37C29: Homoclinic and heteroclinic orbits


Fila, Marek; Yanagida, Eiji. Non-accessible singular homoclinic orbits for a semilinear parabolic equation. Differential Integral Equations 27 (2014), no. 5/6, 563--578. https://projecteuclid.org/euclid.die/1396558097

Export citation